# SDR 4DPA2023060900001

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N254JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 28,425 hours, 26,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1877A
- Condition: Faulty
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED BAGGAGE SMOKE INDICATION. FIRED BAGGAGE BOTTLE PER PROCEDURE. RETURNED AS EMERGENCY AIRCRAFT. CORR ACTION MX REPLACED BLOWN BAGGAGE FIRE BOTTLES AND BAGGAGE SMOKE INDICATOR. ALL OPS TESTS GOOD.
